Strong convergence of an implicit iteration process for a finite family of generalized asymptotically quasi-nonexpansive maps

Naseer Shahzad, Habtu Zegeye

Research output: Contribution to journalArticle

50 Citations (Scopus)

Abstract

The aim of this paper is to prove strong convergence of a modified implicit iteration process to a common fixed point for a finite family of generalized asymptotically quasi-nonexpansive mappings. An immediate corollary of our theorems provides an affirmative response to a question raised by Xu and Ori [H.K. Xu, R. Ori, An implicit iterative process for nonexpansive mappings, Numer. Funct. Anal. Optim. 22 (2001) 767-773].

Original languageEnglish
Pages (from-to)1058-1065
Number of pages8
JournalApplied Mathematics and Computation
Volume189
Issue number2
DOIs
Publication statusPublished - Jun 15 2007

Fingerprint

Nonexpansive Map
Nonexpansive Mapping
Strong Convergence
Iteration
Iterative Process
Common Fixed Point
Corollary
Theorem
Family

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Cite this

@article{df5191a8e135476797528c3ae2fab167,
title = "Strong convergence of an implicit iteration process for a finite family of generalized asymptotically quasi-nonexpansive maps",
abstract = "The aim of this paper is to prove strong convergence of a modified implicit iteration process to a common fixed point for a finite family of generalized asymptotically quasi-nonexpansive mappings. An immediate corollary of our theorems provides an affirmative response to a question raised by Xu and Ori [H.K. Xu, R. Ori, An implicit iterative process for nonexpansive mappings, Numer. Funct. Anal. Optim. 22 (2001) 767-773].",
author = "Naseer Shahzad and Habtu Zegeye",
year = "2007",
month = "6",
day = "15",
doi = "10.1016/j.amc.2006.11.152",
language = "English",
volume = "189",
pages = "1058--1065",
journal = "Applied Mathematics and Computation",
issn = "0096-3003",
publisher = "Elsevier Inc.",
number = "2",

}

Strong convergence of an implicit iteration process for a finite family of generalized asymptotically quasi-nonexpansive maps. / Shahzad, Naseer; Zegeye, Habtu.

In: Applied Mathematics and Computation, Vol. 189, No. 2, 15.06.2007, p. 1058-1065.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Strong convergence of an implicit iteration process for a finite family of generalized asymptotically quasi-nonexpansive maps

AU - Shahzad, Naseer

AU - Zegeye, Habtu

PY - 2007/6/15

Y1 - 2007/6/15

N2 - The aim of this paper is to prove strong convergence of a modified implicit iteration process to a common fixed point for a finite family of generalized asymptotically quasi-nonexpansive mappings. An immediate corollary of our theorems provides an affirmative response to a question raised by Xu and Ori [H.K. Xu, R. Ori, An implicit iterative process for nonexpansive mappings, Numer. Funct. Anal. Optim. 22 (2001) 767-773].

AB - The aim of this paper is to prove strong convergence of a modified implicit iteration process to a common fixed point for a finite family of generalized asymptotically quasi-nonexpansive mappings. An immediate corollary of our theorems provides an affirmative response to a question raised by Xu and Ori [H.K. Xu, R. Ori, An implicit iterative process for nonexpansive mappings, Numer. Funct. Anal. Optim. 22 (2001) 767-773].

UR - http://www.scopus.com/inward/record.url?scp=34249090516&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249090516&partnerID=8YFLogxK

U2 - 10.1016/j.amc.2006.11.152

DO - 10.1016/j.amc.2006.11.152

M3 - Article

VL - 189

SP - 1058

EP - 1065

JO - Applied Mathematics and Computation

JF - Applied Mathematics and Computation

SN - 0096-3003

IS - 2

ER -